Open Access
Feb. 2005 Bernoulli numbers and multiple zeta values
Takashi Nakamura
Proc. Japan Acad. Ser. A Math. Sci. 81(2): 21-22 (Feb. 2005). DOI: 10.3792/pjaa.81.21


We show an apparently new expression of Bernoulli numbers, simultaneously we give an expression of multiple zeta values $\zeta(2m, 2m, \dots, 2m)$.


Download Citation

Takashi Nakamura. "Bernoulli numbers and multiple zeta values." Proc. Japan Acad. Ser. A Math. Sci. 81 (2) 21 - 22, Feb. 2005.


Published: Feb. 2005
First available in Project Euclid: 18 May 2005

zbMATH: 1151.11346
MathSciNet: MR2126071
Digital Object Identifier: 10.3792/pjaa.81.21

Primary: 11M41

Keywords: Bernoulli numbers , multiple zeta values

Rights: Copyright © 2005 The Japan Academy

Vol.81 • No. 2 • Feb. 2005
Back to Top